Generalization of a fixed point theorem of Suzuki type in complete convex space

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 1

Abstract

The aim of this paper is to generalize a fixed point theorem given by Popescu[20]. We also complement and extend some very recent results proved by Suzuki [T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. 136 (2008) 1861 - 1869]. We furnish an example to validate our result.

Authors and Affiliations

Savita Gupta

Keywords

Related Articles

REGIONAL GRADIENT STRATEGIC SENSORS CHARACTERIZATIONS

In the present paper, the characterizations of regional gradient strategic sensors notions have been given for different cases of regional gradient observability. The results obtained are applied to two dimensional linea...

A Moment inequality to class used better than aged in convex ordering upper tail (UBACT) of life distributions and its applications

The class of life distributions used better than aged in convex order upper tail ordering (UBACT) is introduced. A Moment inequality to this class (UBACT) of life distribution is given. In addition testing exponentiality...

Partial Orders in BCL+-Algebra

In this paper, we introduce a partially ordered BCL+-algebra, and we show that some of its fundamental properties.

Boundedness of the gradient of a solution for the fourth order equation in general domains

Based on new integral estimate, we establish boundedness of the gradient of a solution for a fourth order equation in an arbitrary three-dimensional domain.

ON THE DIOPHANTINE EQUATION

In this paper, we have discussed the Diophantine equationi, for different values of m and  are consecutive positive integers. 

Download PDF file
  • EP ID EP651490
  • DOI 10.24297/jam.v10i1.6869
  • Views 120
  • Downloads 0

How To Cite

Savita Gupta (2015). Generalization of a fixed point theorem of Suzuki type in complete convex space. JOURNAL OF ADVANCES IN MATHEMATICS, 10(1), 3162-3170. https://europub.co.uk/articles/-A-651490